# SDR AALA20161229014

- Difficulty date: December 28, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 52,430 hours, 21,068 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Panel
- Part number: G7404124
- Part serial: 13633
- Condition: Contaminated
- Location: Zone 200
- Part time: 2,088 hours, 865 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. JFK-CUN FLIGHT RETURNED TO JFK ACCOUNT SMOKE IN THE COCKPIT DURING CLIMBOUT. OVERWEIGHT LANDING UNEVENTFUL. FLUID FOUND ON ATC/TRANSPONDER PANEL. REMOVED AND REPLACED ATC CONTROL PANEL(AALA20161228013), VHF NAVIGATION PANEL(AALA20161229013) AND VHF RADIO TUNING PANEL. OPERATIONAL CHECK GOOD.
